# SDR SWAA2024070290762

- Difficulty date: May 28, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N260WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32518
- Aircraft time: 58,479 hours, 34,921 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 663 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVING L/H VAPOR BARRIER BS 663 FOUND DOUBLER P/N 111A1511-27 CRACKED AT LBL 26 DOUBLER LBL 6 TO LBL 31`FWD SIDE BS 663 CRACKED AT LBL 26<[01] FABRICATED DOUBLER FRON 2024-T3 0.040 LOT; 1564200-1 IAW DWG 111A1511 AND SRM 51-30-01-0G-0 APLIED CHEMICALL CONVERSION AND PRIMER IAW SOPM 20-43-03 AND SRM 51-21-01  DOUBLER GONIG TO BE INSTALL ON W/C TTG8Q00TLP82 STEP 5
